Skip to Main Content

Proceedings of the American Mathematical Society

Published by the American Mathematical Society, the Proceedings of the American Mathematical Society (PROC) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6826 (online) ISSN 0002-9939 (print)

The 2020 MCQ for Proceedings of the American Mathematical Society is 0.85.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Finite presentability and isomorphism of Cayley graphs of monoids
HTML articles powered by AMS MathViewer

by J. Awang, M. Pfeiffer and N. Ruškuc PDF
Proc. Amer. Math. Soc. 145 (2017), 4585-4593 Request permission

Abstract:

Two finitely generated monoids are constructed, one finitely presented, the other not, whose (directed, unlabelled) Cayley graphs are isomorphic.
References
Similar Articles
  • Retrieve articles in Proceedings of the American Mathematical Society with MSC (2010): 20M05, 05C20
  • Retrieve articles in all journals with MSC (2010): 20M05, 05C20
Additional Information
  • J. Awang
  • Affiliation: School of Mathematics and Statistics, University of St Andrews, St. Andrews, Scotland, United Kingdom
  • Email: jsa23@st-andrews.ac.uk
  • M. Pfeiffer
  • Affiliation: School of Computer Science, University of St Andrews, St. Andrews, Scotland, United Kingdom
  • MR Author ID: 1173236
  • Email: markus.pfeiffer@st-andrews.ac.uk
  • N. Ruškuc
  • Affiliation: School of Mathematics and Statistics, University of St Andrews, St. Andrews, Scotland, United Kingdom
  • MR Author ID: 337959
  • ORCID: 0000-0003-2415-9334
  • Email: nik.ruskuc@st-andrews.ac.uk
  • Received by editor(s): February 25, 2016
  • Received by editor(s) in revised form: October 15, 2016
  • Published electronically: August 7, 2017
  • Communicated by: Mirna Džamonja
  • © Copyright 2017 American Mathematical Society
  • Journal: Proc. Amer. Math. Soc. 145 (2017), 4585-4593
  • MSC (2010): Primary 20M05, 05C20
  • DOI: https://doi.org/10.1090/proc/13557
  • MathSciNet review: 3691978